# SDR I5PA2025062768805

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,299 hours, 27,146 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756
- Part serial: 94431137
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT: MGE 300, ESI.   APU FAULT ON TAXI IN.   TROUBLESHOT PER FIM 49-11 FT 852. R/R APU IGN EXCITER. OPS CHK OK.
